# SDR DALA2022072805213

- Difficulty date: July 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N321DH
- Make and model: Airbus A321-211
- Aircraft serial: 7592
- Aircraft time: 15,199 hours, 7,080 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STIFFENER BENT. STR 41R FWD BAG BIN APROX 5" FWD OF STA 28. REMOVED WEB AT STRINGER 41 (471692). NEW WEB FABRICATED PER AIRBUS DRAWING D532305242 (PMSG) (471692). MATCH DRILLED NEW WEB AND APPLIED TOPCOAT TO EXPOSED METAL (471672). OKAY TO INSTALL PARTS (QC 1440). INSTALLED NEW WEB PER A321 SRM 51-72-11-911-001. (LP# 2336598)
